Louisiana, 2015Flash Flooding and Damaging Wind in Louisiana, April 14, 2015
April 14, 2015 · NWS LIX · 11 events in 9 counties and zones
A stationary front over southeast Louisiana provided the focus for the development of several rounds of thunderstorms over southeast Louisiana and southern Mississippi. Torrential rain produced several reports of flash flooding.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 1
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 11
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A stationary front over southeast Louisiana provided the focus for the development of several rounds of thunderstorms over southeast Louisiana and southern Mississippi. Torrential rain produced several reports of flash flooding.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before the first event at Apr 14, 7:00 AM CST, 45 minutes earlier.
Area forecast discussion, Apr 14, 7:00 AM CST, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
800 AM CDT TUE APR 14 2015
...SOUNDING DISCUSSION...
AS HAS BEEN THE CASE WITH THE AIRMASS THIS WEEK... THE SOUNDING
THIS MORNING DEPICTS ANOTHER VERY MOIST AND UNSTABLE AIRMASS. CAPE
IS HIGH WITH MIXED LAYER AT 3000 J/KG AND MID LEVEL LAPSE RATES
ARE STEEP AT 6.5 C/KM. NOT MUCH SHEAR THOUGH WITH SOUTHWESTERLY
WINDS THROUGHOUT THE PROFILE. THE LOW LEVEL ENVIRONMENT IS
SATURATED TO 925 MB. PW IS 1.88 INCHES... WHICH LIKE YESTERDAY IS
ANOTHER RECORD MAX FOR TODAY IN THE SPC DAILY CLIMATOLOGY. STORMS
TODAY ARE AGAIN VERY EFFICIENT RAIN MAKERS.
KRAUTMANN
&&
.PREV DISCUSSION... /ISSUED 411 AM CDT TUE APR 14 2015/
SHORT TERM...
IF YOU ARE LOOKING FOR A BREAK IN THE RAIN DO NOT HOLD YOUR
BREATH. THE NEXT ROUND OF SHOWERS AND THUNDERSTORMS ARE BEGINNINGTO
DEVELOP TO THE WEST JUST OUTSIDE OF OUR FORECAST AREA. EXPECT
SHOWERS AND THUNDERSTORMS TO CONTINUE TO DEVELOP THROUGH THE
MORNING HOURS AND MOVE OVER THE FORECAST AREA. WITH PRECIPITATBLE
WATER VALUES STILL WELL ABOVE NORMAL...DEEP ONSHORE FLOW AND THE
INSTABILITY FORECAST TO BE AROUND TODAY...EXPECT SHOWERS AND
STORMS TO BE VERY EFFICIENT RAINFALL PRODUCERS. THE STORM
PREDICTION CENTER HIGHLIGHTS PORTIONS OF OUR AREA IN A MARGINAL
RISK FOR SEVERE WEATHER TODAY BUT THE MAIN ISSUE WILL BE THE HEAVY
RAINFALL...THATS NOT TO SAY THAT ONE OR TO STORMS MAY BE STRONG OR
EVEN SEVERE. THE WEATHER PREDICTION CENTER HAS SOUTHEAST LOUISIANA
AND THE MISSISSIPPI GULF COAST IN A SLIGHT RISK FOR EXCESSIVE
RAINFALL. THIS MEANS THAT HEAVY RAINFALL CAN BE EXPECTED IN THE
AREA. AN ADDITIONAL 1 TO 3 INCHES OF RAINFALL IS POSSIBLE TODAY
OVER THE AREA ESPECIALLY IF YOU GET UNDER SOME OF THESE DEEPER
THUNDERSTORMS. HAVE NOT MADE ANY ADJUSTMENTS TO THE FLASH FLOOD
WATCH THE ONLY THING IS THAT IT MIGHT NEED TO BE EXTENDED BUT WILL
ALLOW DAY SHIFT TO SEE HOW CONVECTION EVOLVES TODAY AND WHERE THE
HEAVIEST RAINFALL OCCURS. HAVE NOT MADE MANY CHANGES IN THE SHORT
TERM. 13/MH
LONG TERM...
THIS ACTIVE WET PATTERN CONTINUES IN THE LONG RANGE. EXPECT
ANOTHER ROUND OF RAIN FOR WEDNESDAY AND THURSDAY. MODELS INDICATE
A PRETTY WET FRIDAY AS WELL...IT IS POSSIBLE THAT THE FLASH FLOOD
WATCH THATS IN PLACE TODAY COULD BE IN PLACE THROUGH FRIDAY IF YOU
TAKE MODELS AT FACE VALUE. THERE WILL BE HIGH RAIN CHANCES THROUGH
AT LEAST SATURDAY. BOTH GFS AND ECMWF SHOW THE UPPER LEVEL
TROUGH/LOW FINALLY MOVING OUT LATE THIS WEEKEND...UNTIL THEN RAIN
WILL BE IN THE FORECAST. HAVE CONTINUED THE BLENDED APPROACH FROM
LAST PACKAGE. DIURNAL TEMPERATURE TRENDS TO CONTINUE WITH NOT MUCH MORE
THAN 10-15 DEGREE SPREAD. COULD SEE A LITTLE COOLER OVERNIGHT LOWS BEGINNING
SUNDAY IN THE NORTH IF SOME DRYING WORKS IN AFTER THE UPPER LOW
PULLS OUT ON SUNDAY INTO MONDAY. 13/MH
AVIATION...
THE TAFS ARE GOING TO BE HIGHLY DEPENDENT ON CONVECTIVE
COVERAGE AND TRENDS THROUGH AT LEAST 00Z. SOME EARLY DEVELOPMENTS
ALREADY IN PROXIMITY TO KHUM AND A LARGER CLUSTER OF SHOWERS
APPROACHING KBTR...LIKELY TO BRING VARABLE CIG HEIGHTS AND VSBY THIS
MORNING THOSE LOCATIONS. HRRR MODEL BLOSSOMS PRECIPITATION OVER MUCH
OF THE AREA TO IMPACT ALL TERMINALS PRIOR TO 18Z. 24/RR
MARINE...
A PROLONGED PERIOD OF ONSHORE FLOW IS EXPECTED TO PREVAIL THROUGH
THE WEEKEND...GENERALLY AT LIGHT TO MODERATE LEVELS. A LONG FETCHED
SITUATION FROM THE YUCATAN CHANNEL GENERATES A DEEP SWELL TRAIN ON
FRIDAY THAT SHOULD BRING SEAS CLOSE TO 6 FEET IN THE OPEN
WATERS...WITH SOME 8 FOOT RANDOM WAVES IN THE OUTER WATERS THAT MAY
REQUIRE A SMALL CRAFT ADVISORY AT SOME POINT FRIDAY INTO SATURDAY.
24/RR
DECISION SUPPORT...
DSS CODE...BLUE.
DEPLOYED...NONE
ACTIVATION...NONE
ACTIVITIES...FLASH FLOOD WATCH.
MONITORING HEAVY RAINFALL/FLOODING POTENTIAL.
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE TONIGHT RISK SVR
AND/OR DIRECT TROPICAL THREATS; EVENTS OF NATIONAL
SIGNIFICANCE
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 77 65 77 66 / 80 40 60 40
BTR 77 66 79 67 / 80 40 60 40
ASD 78 67 79 68 / 80 40 60 40
MSY 78 68 79 69 / 80 40 60 40
GPT 77 69 77 70 / 70 40 60 40
PQL 79 68 79 69 / 70 40 60 50
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR LAZ040-046>050-
056>070-072.
GM...NONE.
MS...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR MSZ080>082.
GM...NONE.
&&Hazardous weather outlook, Apr 14, 4:53 AM CST, 2 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
553 AM CDT TUE APR 14 2015
GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-142300-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
553 AM CDT TUE APR 14 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT
HEAVY RAINFALL THIS MORNING AND EARLY AFTERNOON FOR MUCH OF THE
OUTLOOK AREA IS EXPECTED... WHERE LOCALIZED AREAS OF FLASH
FLOODING MAY OCCUR. A FLASH FLOOD WATCH IS IN EFFECT THROUGH
EARLY THIS EVENING FOR LOCATIONS GENERALLY SOUTH OF THE I-10 AND
I-12 CORRIDOR IN SOUTH MISSISSIPPI AND SOUTHERN LOUISIANA.
AREAS OF FOG THIS MORNING MAY REDUCE VISIBILITY TO AROUND ONE-
QUARTER MILE AT TIMES EARLY THIS MORNING.
THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS TODAY. THE
PRIMARY THREAT WILL BE DAMAGING WIND GUSTS 45 TO NEAR 60 MPH FROM
THE STRONGEST STORMS MAINLY THIS MORNING. FREQUENT LIGHTNING AND
PERIODS OF TORRENTIAL RAINFALL WILL ALSO ACCOMPANY ANY STORMS
TODAY.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
A FLASH FLOOD WATCH MAY BE EXTENDED AND EXPANDED INTO THE LATTER
PART OF THE WEEK...DEPENDING ON THE AMOUNT OF RAINFALL THAT
OCCURS
TODAY. A HEAVY RAIN THREAT WILL CONTINUE THROUGH FRIDAY.
THUNDERSTORMS WILL BE POSSIBLE EACH DAY THROUGH MONDAY.
SMALL CRAFT ADVISORY CONDITIONS MAY DEVELOP FRIDAY AND SATURDAY
DUE PRIMARILY TO HIGH SEAS IN EXCESS OF 7 FEET.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED. PLEASE REPORT ANY FLASH
FLOODING THAT MAY OCCUR PROMPTLY TO YOUR LOCAL LAW ENFORCEMENT OR
EMERGENCY MANAGEMENT AGENCY.
24/RR
In the hours before
Special weather statement, Apr 14, 4:41 AM CST, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
541 AM CDT TUE APR 14 2015
LAZ034-036-037-040-046>048-050-058-071-072-141145-
ST. JOHN THE BAPTIST-WEST BATON ROUGE-ST. HELENA-IBERVILLE-POINTE
COUPEE-EAST FELICIANA-SOUTHERN TANGIPAHOA-ST. TAMMANY-EAST BATON
ROUGE-LIVINGSTON-NORTHERN TANGIPAHOA-
541 AM CDT TUE APR 14 2015
...STRONG THUNDERSTORMS PRODUCING TORRENTIAL RAINFALL MOVING
NORTHEAST THROUGH THE RIVER PARISHES...
AT 539 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR MARINGOUIN TO NEAR WALKER TO 10 MILES NORTHEAST
OF LAPLACE...AND MOVING NORTHEAST AT 25 MPH.
THE PRIMARY THREAT FROM THESE STORMS WILL BE TORRENTIAL RAINFALL AT
TIMES GREATLY REDUCING VISIBILITY DURING THE MORNING COMMUTE.
FREQUENT LIGHTNING AND GUSTY WINDS WILL ALSO ACCOMPANY THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BATON ROUGE...SLIDELL...HAMMOND...ZACHARY...BAKER...DENHAM SPRINGS...
COVINGTON...PORT ALLEN...PONCHATOULA...WALKER...PEARL RIVER...ABITA
SPRINGS...LIVINGSTON...INDEPENDENCE...MARINGOUIN...ALBANY...
SLAUGHTER...ROSEDALE...MADISONVILLE AND FOLSOM.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3073 9115 3071 9029 3037 8968 3026 8998
3030 8999 3035 9006 3039 9020 3022 9041
3016 9043 3018 9047 3029 9040 3034 9048
3030 9056 3024 9059 3040 9087 3042 9163
TIME...MOT...LOC 1039Z 237DEG 23KT 3045 9151 3044 9081 3018 9034
24/RRSpecial weather statement, Apr 14, 6:34 AM CST, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
734 AM CDT TUE APR 14 2015
MSZ080-081-141315-
HANCOCK-HARRISON-
734 AM CDT TUE APR 14 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HARRISON AND
SOUTHEASTERN HANCOCK COUNTIES...
AT 734 AM CDT...A STRONG THUNDERSTORM WAS NEAR WAVELAND...MOVING
NORTH AT 15 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LONG BEACH...BAY ST. LOUIS...WAVELAND...DIAMONDHEAD...KILN AND
SHORELINE PARK.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3033 8918 3030 8929 3033 8929 3036 8928
3036 8931 3037 8931 3037 8935 3033 8938
3034 8934 3031 8933 3025 8942 3023 8942
3020 8945 3021 8945 3050 8943 3044 8913
TIME...MOT...LOC 1234Z 192DEG 11KT 3026 8934
24/RRFlash Flood, St. Tammany
- When
- April 14, 7:45 AM CST to 9:30 AM CST
- Where
- St. Tammany County, Slidell to 0.98 mi E of North Shore
- Cause
- Heavy Rain
- Reported by
- NWS Employee
- Coordinates
- 30.270, -89.780
Water was reported across the northbound lanes of Airport Road in Slidell. One half foot of street flooding was reported in the Ozone Woods neighborhood. Grouse Street near Jay Street was flooded with 1 to 2 feet of water.
Flash Flood, Ascension
- When
- April 14, 7:45 AM CST to 9:30 AM CST
- Where
- Ascension County, 0.66 mi W of Aben to 2.48 mi NE of Donaldsonville
- Cause
- Heavy Rain
- Reported by
- COOP Observer
- Coordinates
- 30.101, -90.961
A COOP observer reported flooded roads on his school bus route in Donaldsonville, including one foot of water on St. Vincent Street.
Flash Flood, St. Charles
- When
- April 14, 8:34 AM CST to 10:00 AM CST
- Where
- St. Charles County, Luling to Boutte
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 29.930, -90.350
Emergency management reported numerous flooded and impassable streets in the Luling and St. Rose areas.
Flash Flood, St. John the Baptist
- When
- April 14, 8:34 AM CST to 10:00 AM CST
- Where
- St. John the Baptist County, La Place to 1.88 mi W of La Place
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 30.070, -90.480
Emergency Manager reported canals running high. Street flooding reported with a foot of water on Belle Terre Boulevard and Woodland Drive.
Flash Flood, Iberville
- When
- April 14, 9:56 AM CST to 11:00 AM CST
- Where
- Iberville County, 0.14 mi ESE of Laurel Ridge to 1.17 mi ENE of White Castle
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 30.169, -91.118
A storm spotter observed stalled vehicles on Highway 1 due to water covered roadways.
Thunderstorm Wind, Terrebonne
- When
- April 14, 10:00 AM CST
- Where
- Terrebonne County, 2 mi SE of Houma
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 29.579, -90.697
The Emergency Manager reported a tree down on a house and power lines downed due to strong winds on the southeast side of Houma.
Flash Flood, Terrebonne
- When
- April 14, 10:06 AM CST to 11:00 AM CST
- Where
- Terrebonne County, 1.14 mi NNW of Presque Isle to 0.59 mi NNE of Houma
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 29.586, -90.654
Water was reported covering Natalie Drive in Houma.
Flash Flood, Jefferson
- When
- April 14, 10:25 AM CST to 11:30 AM CST
- Where
- Jefferson County, Harahan to 1.58 mi WSW of Harahan
- Cause
- Heavy Rain
- Reported by
- Broadcast Media
- Coordinates
- 29.930, -90.200
Widespread street flooding was reported in Harahan. Some roads were reported impassible.
Flash Flood, Orleans
- When
- April 14, 10:45 AM CST to 12:00 PM CST
- Where
- Orleans County, Chef Menteur to 1.61 mi SSW of South Pt
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 30.070, -89.800
Numerous flooded and impassable streets were reported in East New Orleans with several cars stalled in the flood waters.
Flash Flood, St. Tammany
- When
- April 14, 11:28 AM CST to 12:30 PM CST
- Where
- St. Tammany County, 2.5 mi ESE of Mandeville to 3.67 mi W of Lewisburg
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 30.348, -90.050
Mandeville Police Department reported several streets were closed due to flood waters.
Flash Flood, Lafourche
- When
- April 14, 12:20 PM CST to 1:30 PM CST
- Where
- Lafourche County, Raceland to 1.01 mi SSE of Lewistown
- Cause
- Heavy Rain
- Deaths
- 1 direct, 0 indirect
- Reported by
- Law Enforcement
- Coordinates
- 29.730, -90.600
A 3 year old fell into a drainage canal and was swept away by a strong current due to flooding rains. The child's body was recovered about 75 yards downstream about 15 minutes later.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Storm and Wildfire in Utah, April 14 to 16, 20152 deaths · 43 injured · $910,000 · 71 kt wind · 18 events
- Flooding in Kentucky, April 14 to 23, 20151 death · $40,000 · 16 events
- Flash Flooding and Hail in Mississippi, April 14 to 16, 2015$545,000 · 2 in hail · 26 events
- Flooding in Kentucky, April 14 to 15, 2015$450,000 · 4 events
- Flooding in West Virginia, April 14, 2015$215,000 · 7 events
- Flooding in Kentucky, April 14 to 15, 2015$39,000 · 39 events
- Dust Storm and High Wind in Nevada, April 14, 2015$100,000 · 50 kt wind · 4 events
- Tornado in Oregon, April 14, 2015$25,000 · EF0 · 1 event
- Flash Flooding in Louisiana, April 14, 2015$20,000 · 2 events
- Marine Thunderstorm Winds in Gulf of Mexico, April 14, 201554 kt wind · 14 events
- High Wind in Nevada, April 14, 20151 injured · $4,000 · 61 kt wind · 4 events
- High Wind in California, April 14 to 16, 201556 kt wind · 6 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 563979, 563983, 563984, 563987, 563991, 563993, 563994, 563996, 563997, 564002, 564008.